American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30A36) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] J. W. Noonan and D. K. Thomas. On the second Hankel determinant of areally mean $p$-valent functions . Trans. Amer. Math. Soc. 223 (1976) 337-346. MR 0422607.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] W. Hengartner and G. Schober. Extreme points for some classes of univalent functions . Trans. Amer. Math. Soc. 185 (1973) 265-270. MR 0335779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] David Styer. Close-to-convex multivalent functions with respect to weakly starlike functions . Trans. Amer. Math. Soc. 169 (1972) 105-112. MR 0315117.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Arthur E. Obrock. Teichm\"uller inequalities without coefficient normalization . Trans. Amer. Math. Soc. 159 (1971) 391-416. MR 0393459.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1